# SDR QXEA2021032900159

- Difficulty date: March 29, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N620QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000640
- Aircraft time: 11,048 hours, 6,454 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Sensor
- Part number: 2015G2H2H9A
- Part serial: 0359
- Condition: Inoperative
- Location: Zone 100
- Part time: 100,439 hours, 100,259 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ADS 2 HTR FAIL IN FLIGHT. ADVISORY MESSAGES ILLUMINATED ON GND: ADS PROBE 4 FAIL. REMOTE CB TRIP. RETURNED TO FIELD. REMOVED FROM SERVICE. R&R # 4 ADS PROBE. LLM OPS CHECK GOOD E175 AMM 34-15-00-710-801-A. AIRCRAFT REMAINS CAT III QUALIFIED. COCKPIT PLACARD READS CAT III. MTX CTRL NOTIFIED. AIRCRAFT RETURNED TO SERVICE.
